Translator Disclaimer
Spring 2022 Mild solution to hybrid fractional differential equations with state-dependent nonlocal conditions
Mohamed A. E. Herzallah, Ashraf H. A. Radwan
J. Integral Equations Applications 34(1): 93-102 (Spring 2022). DOI: 10.1216/jie.2022.34.93

Abstract

This paper is devoted to scrutinizing the existence and uniqueness of mild solutions to a hybrid fractional differential equations subject to state-dependent nonlocal conditions. Special cases of the considered class and the formulated theorems will be displayed. Some examples will be given to illustrate the main results.

Citation

Download Citation

Mohamed A. E. Herzallah. Ashraf H. A. Radwan. "Mild solution to hybrid fractional differential equations with state-dependent nonlocal conditions." J. Integral Equations Applications 34 (1) 93 - 102, Spring 2022. https://doi.org/10.1216/jie.2022.34.93

Information

Received: 22 January 2021; Revised: 2 August 2021; Accepted: 25 August 2021; Published: Spring 2022
First available in Project Euclid: 11 April 2022

Digital Object Identifier: 10.1216/jie.2022.34.93

Subjects:
Primary: 12H20 , 26A33 , 34A08 , 45N05

Keywords: Caputo derivative , Dhage fixed point theorem , hybrid fractional differential equation , state-dependent nonlocal conditions

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 1 • Spring 2022
Back to Top